# SDR USAA2008120292176

- Difficulty date: October 10, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812169
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CORROSION ON INTERCOSTAL BETWEEN BS 967 TO BS 986.5, WL 208.1, LBL 17.5.  REPAIRED INTERCOSTAL BETWEEN BS 967 TO BS 986.5, WL 208.1, LBL 17.5 IAW SRM 51-40-02-0G.
